# SDR 20010424CW005

- Difficulty date: January 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N575P
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Engine: Pwa PT6A65B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Nut
- Part number: MS927609
- Condition: Fretted
- Location: Access Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT AT CRUISE, LOW FUEL PRESSURE AND LOW OIL PRESSURE WARNING LIGHTS CONFIRMED LOW OIL PRESSURE ON GAGE.  OIL WAS NOTED COMING OUT OF EXHAUST.  CREW SHUT DOWN ENGINE.  DURING TEARDOWN, ACCESSORY GEARBOX COUPLING WAS FOUND SHEARED,  SUGGESTED COUPLING SHEARED OWED TO A MS927609 NUT THAT CAME LOOSE AND JAMMED BETWEEN GEARS.
